Mathematics: Page 26: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 146 | Views: 857

Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 557 - 562

A Four Step Wavelet Galerkin Method for Parabolic and Hyperbolic Problems

Jyoti Sharma | S. K. Srivastava

Downloads: 146 | Views: 852

Mathematics, India, Volume 6 Issue 6, June 2017

Pages: 2702 - 2705

Fuzzy Critical Path Method Using Ranking of Fuzzy Numbers

C. Rajendran | Dr. M. Ananthanarayanan

Downloads: 146 | Views: 786

Mathematics, Iraq, Volume 6 Issue 8, August 2017

Pages: 703 - 707

On Rate of Convergence of Jungck-T-CR Iterative Procedure

Jamil-Zeana Z. | Abdullateef-Assma Khaldoon

Downloads: 146 | Views: 1030

Mathematics, Iraq, Volume 7 Issue 1, January 2018

Pages: 1863 - 1867

Daftardar-Jafari Method for Solving the Damped Generalized Regularized Long-Wave Equation

Sinan H. Abd Almjeed | Ghassan H. Radhi

Downloads: 146 | Views: 817

Mathematics, India, Volume 8 Issue 12, December 2019

Pages: 1756 - 1760

On Regular Beta (r?) - Closed Sets in Topological Spaces

Dr. A. Manonmani | S. Jayalakshmi

Downloads: 146 | Views: 843

Mathematics, Bangladesh, Volume 9 Issue 2, February 2020

Pages: 937 - 943

A New Quadratic Formulation to Ensure Maximum Profit of a Textile Industry and a Modified Harmonic Average Technique to Solve Multi Objective Quadratic Programming Problem (MOQPP)

Margia Yesmin | Md. Abdul Alim

Downloads: 145 | Views: 897

Mathematics, India, Volume 2 Issue 1, January 2013

Pages: 601 - 606

An Introduction to Laplace Transform

Karan Asher

Downloads: 145 | Views: 962

Mathematics, India, Volume 3 Issue 4, April 2014

Pages: 143 - 146

Characterization of Fuzzy Bridges and Fuzzy Cutnodes

S. Nagarajan | M. Chandrasekharan

Downloads: 145 | Views: 863

Mathematics, India, Volume 3 Issue 5, May 2014

Pages: 406 - 410

A Comparative Study of Parametric Models of Old-Age Mortality

Pallabi Saikia | Munindra Borah

Downloads: 145 | Views: 805

Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 315 - 317

A Fully Polynomial Time Approximation Scheme for Weight Constrained BTSP with Two Linear Constraints on Halin Graphs

Dharamananada Gahir

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.